# SDR SWAA2021123056515

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 24,457 hours, 11,094 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE ENTRY DOOR SLIDE SLIDING OUT OF CONTAINER ; FALT SHOLD READ FORWARD ENTRY DOOR SLIDE SLIDING OT OF CONTAINER. / [01] C/W MAINT TASK MT 725-61-06. TO CORRECT PROBLEM.
